PubMed Health⌕ Search

Biomedical subjects

J M Bonnetblanc

Publications and source records attributed to J M Bonnetblanc.

At least 163 records · Page 9Linked to original sources

[Specific cutaneous localizations in multiple myeloma and Waldenström's macroglobulinemia. Apropos of 4 cases].

The specific skin locations of multiple myeloma (M. M.) and Waldenström's macroglobulinemia (M. W.) are rare. The authors report here 4 cases: 2 within M. M., the other 2 within lymphoplasmocytic lymphomas with IgM dysglobulinemia (M. W.) or in situ tumoral secretion of IgM. Observation no. 1. A 56-year-old man is admitted for investigations for spontaneous fractures of the ribs. The skin examination reveals about ten purple, nodular and sometimes ulcerated lesions of the back which appeared over more than one year. The histology of a cutaneous nodule shows a dense infiltrate of plasma cells with numerous atypical cells. The laboratory investigations reveal a IgG, kappa M. M. A polychemotherapy leads to a healing of the nodules in 3 months. Observation no. 2. A 58-year-old man is admitted for investigations of a proteinuria (6.80/24 h) which will be imputed to a lambda chains M. M. One year and a half later appear subcutaneous thoracic nodules. The histology of the skin confirms the diagnosis of metastatic skin plasmocytoma; the patient will die a few months later in spite of the chemotherapy. Observation no. 3. A 84-year-old woman is admitted for investigations of a dysglobulinemia. On the cutaneous part there are tumoral purple plaques symmetrically disposed on the 2 cheeks and the nose. The histology of the skin shows a dermo-hypodermal tumoral infiltrate essentially made of lymphoplasmocytoid cells. In direct immunofluorescence study there is a kappa tumoral secretion of mu type.(ABSTRACT TRUNCATED AT 250 WORDS)

Aged↗

[Necrotizing cellulitis and fasciitis of infectious origin. Review of 10 personal cases and the literature].

Ten personal cases of necrotizing cellulitis and fasciitis are reported. The lower limbs were the most common site of infection. Two patients had involvement of the whole of the leg and died of septic shock. Two other patients died of pulmonary embolism. Bacteriological investigations showed multiple infection to be the rule; gangrene due to streptococcal infection alone was only observed in 3 cases, staphylococcus alone in 1 case and serratia alone in 1 case. Surgery was performed within 48 hours of admission under antibiotic cover in all but two cases. The authors emphasize the need for adequate anticoagulation to prevent multiple venous thrombosis in the infected subcutaneous tissues and to avoid the risk of fatal pulmonary embolism.

Aged↗

[Angiolymphoid hyperplasia with eosinophilia. Extensive form associated with thrombopenic purpura].

The authors report a case, on a 59-year-old female patient, of angiolymphoid hyperplasia with eosinophilia (AHE) associated to a thrombopenic purpura (TP) of which the evolution is parallel. The clinical aspect is made of sub-cutaneous nodules of various sizes (1 or 2 cm on an average) and of more superficial, erythematous, sometimes telangiectatic, pseudo-angiomatous nodules. There are (about) 25 nodules, located on the face, the neck, the arms and the thorax, sometimes pruriginous: the rest of the examination is negative excepting axillary and inguinal small size lymph nodes and of a dermographism. The anatomopathological examination in optical microscopy, shows a dermo-epidermal lymphocytic infiltrate with which mingle numerous eosinophilic leucocytes. The dermal vessels are very altered, with a swelling endothelium and a proliferation of endothelial and perithelial cells filling up in large part the vascular section. The biological investigation show essentially: a slight and altering hypereosinophilia (between 500 and 800/mm3); a low amount of blood-platelets (between 95,000 and 130,000/mm3); an increase of the seroconversion enzyme of angiotensin (75 UI; N less than 52 UI); are normal or negative: ESR, protein electrophoresis, immunological tests. The diagnosis of AHE is held back and the clinical evolution is done in several stages: under general corticotherapy (prednisone 1 mg/kg/j): progressive decrease of the nodules, but stopping of the therapy by the patient after 4 months; testing of treatment by thalidomide (100 mg/day) interrupted after 2 weeks because of the aggravation of the thrombopenia (25,000/mm3); occurrence of a thrombopenic purpura (TP) (amount of platelets 10,000/mm3) without a serious haemorrhagic syndrome, evolving in a parallel way to the outbreak of AHE.(ABSTRACT TRUNCATED AT 250 WORDS)

Adrenal Cortex Hormones↗

[Drug eruptions caused by beta-blockers].

Adverse skin reactions due to betablocking agents are less frequent and severe since the 1974 "practolol syndrome". Psoriasiform, eczematous and lichenoid eruptions are the common manifestations with low-titres of auto-antibodies. The exact pathogenesis of these cutaneous reactions is unknown but an immunopharmacological mechanism is the probable cause in the majority of cases. The eruption may appear many months after the initiation of treatment and, in the case of practolol, was followed by sclerosis of the internal organs. Therefore, these cutaneous reactions must be recognised as a signal of possible high toxicity when observed with a high incidence in new betablocking agents.

Adrenergic beta-Antagonists↗